# SDR UPS07850884

- Difficulty date: September 13, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fs -156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FUSELAGE NOSE EXTERIOR, NOSE PNEUMATIC HOOK UP DOOR DOUBLER IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPAIR DOUBLER AT NOSE PNEUMATIC HOOKUP DOOR IAW SRM 53-03-03-00 FIG 023 AND SRM 51-1-20D.
